Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 141, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Aug 4, 2016, 6:36 PM CDT for Amite County, Wilkinson County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2016, 6:36 PM CDT (23:36 UTC)
- Expired
- Aug 4, 2016, 7:00 PM CDT
- In force
- 24 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Amite County, MS, Wilkinson County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2659 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
293 WUUS54 KLIX 042336 SVRLIX MSC005-157-050000- /O.NEW.KLIX.SV.W.0141.160804T2336Z-160805T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 636 PM CDT THU AUG 4 2016 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL AMITE COUNTY IN SOUTHERN MISSISSIPPI... EAST CENTRAL WILKINSON COUNTY IN SOUTHERN MISSISSIPPI... * UNTIL 700 PM CDT * AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLOSTER...OR 9 MILES WEST OF LIBERTY...MOVING WEST AT 5 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... CENTREVILLE AND GLOSTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3122 9089 3109 9089 3107 9108 3124 9110 TIME...MOT...LOC 2335Z 084DEG 5KT 3115 9096 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ 24/RR
1 follow-up statement
162
WWUS54 KLIX 042355
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
655 PM CDT THU AUG 4 2016
MSC005-157-050005-
/O.EXP.KLIX.SV.W.0141.000000T0000Z-160805T0000Z/
AMITE MS-WILKINSON MS-
655 PM CDT THU AUG 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL AMITE AND EAST
CENTRAL WILKINSON COUNTIES WILL EXPIRE AT 700 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3122 9089 3109 9089 3107 9108 3124 9110
TIME...MOT...LOC 2354Z 084DEG 5KT 3115 9096
$$
24/RRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:34 PM CDT, 3 hours 2 minutes earlier.
Area forecast discussion, Aug 4, 3:34 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
334 PM CDT THU AUG 4 2016
.SHORT TERM...
Upper level pattern shows one high pressure situated west of the
CWA across central Texas and another in the western Atlantic Ocean.
The weakness in between these highs will be a focus region for daily
convective activity. The closer proximity of the ridge to the west
will have some influence of rain chances across the CWA. Increased
subsidence near to the high pressure will reduce coverage closer to
the Atchafalaya Basin vs points farther east. Latest radar imagery
shows this taking place today. Quite a bit of convective activity
has developed over southern Mississippi and is spreading
southwestward. Some cells may move in across the eastern Baton Rouge
Metro area but thinking most will stay east of I-55 corridor. The
HRRR does show a complex moving into BR but think its off spatially
by about 100 miles. Will have to watch for a couple storms becoming
severe with such high sfc temps which will increase the chances for
downbursts.
Heat advisory remains in effect with heat indicies running 108 to
114 at locations outside of convection. Dewpoints will remain high,
upper 70s to 80 and highs in the lower to mid 90s the next couple
days. The challenge going into Friday and Saturday is timing the
initiation and coverage of convection. Yesterday a complex moved
through early in the morning and limited warming. That didn't happen
until afternoon today. Models will likely continue to struggle with
non-diurnally driven convection. Thus will likely be last minute
decisions on deciding yay or nay for heat advisories.
MEFFER
&&
LONG TERM... The upper level ridge to the west will for all intents
and purposed remain in place situated west of the area throughout
the weekend. This will keep the local area in a shear zone between
that ridge and the Bermuda ridge. Daily afternoon thunderstorm
chances are thus expected to be around 50 percent. Not expecting
much change in temperatures as well with highs in the low to mid 90s
and lows mainly in the upper 70s.
&&
.AVIATION...
TSRA development from KHDC to KGPT will impact those terminals for a
few more hours. KMSY and KNEW will likely see this activity in an
hour or so as the convection moves southeastward. At the least a
gust front will bring winds up to 25kts as it passes. Other
terminals should remain VFR this afternoon and then all TAF sites
VFR the rest of the forecast period.
&&
.MARINE...
Two weak but broad upper level highs located over Texas and off the
east coast of Florida will be strong enough to keep a generally
static pattern over the northern gulf. These two high centers will
eventually merge by the weekend and eventually anchor over the
southeast CONUS.
A broad ridge of sfc high pressure will remain over the coastal
waters through the weekend. This will keep a general southeast wind
direction of 5 to 10 knots in place. The nocturnal lakes/sounds jet
will develop each night producing winds in the 10-15kt range. This
will weaken during the daylight hours to around 5-10kt. Expect this
to occur each night of the fcst. Will keep this out of the fcst
for now.
Otherwise, will have to watch for swell train from what was
Hurricane Earl. Some models show a 3-5 foot jump in waves coming in
tomorrow and others do not. Will have to monitor buoys further
offshore.
MEFFER
&&
.DECISION SUPPORT...
DSS code: Green.
Deployed: None.
Activation: None.
Activities: None.
Decision Support Services (DSS) Code Legend
Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or
high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate risk of severe and/or
direct tropical threats; Events of National Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 76 94 75 94 / 20 40 20 40
BTR 77 94 77 95 / 20 40 20 40
ASD 78 94 77 94 / 30 40 30 50
MSY 80 93 80 94 / 30 50 20 50
GPT 78 94 78 94 / 30 40 30 40
PQL 77 93 77 93 / 40 40 30 40
&&
.LIX Watches/Warnings/Advisories...
LA...Heat Advisory until 7 PM CDT this evening for LAZ034>037-039-040-
046>050-056>072.
GM...None.
MS...Heat Advisory until 7 PM CDT this evening for MSZ068>071-077-
080>082.
GM...None.
&&Hazardous weather outlook, Aug 4, 6:03 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 603 PM CDT THU AUG 4 2016 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-051115- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER LA OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA RIVER LA FROM 20 TO 60 NM- COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON LOUISIANA FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA- EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE- WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION- ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES- UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD- UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 603 PM CDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT ANY LINGERING THUNDERSTORMS ARE EXPECTED TO DISSIPATE BY 9 PM. OTHERWISE...NO HAZARDOUS WEATHER IS ANTICIPATED TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD BE STRONG...WITH THE PRIMARY THREATS BEING STRONG WIND GUSTS...FREQUENT LIGHTNING AND HEAVY RAINFALL THAT MAY CAUSE SOME LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS. WATERSPOUT ACTIVITY WILL ALSO BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 24/RR
In the hours before
Local storm report, Aug 4, 5:22 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
522 PM CDT THU AUG 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 3 SSE SLIDELL AIRPORT 30.31N 89.80W
08/04/2016 ST. TAMMANY LA NWS EMPLOYEE
TREE DOWN AT JAY ST
&&
AKSpecial weather statement, Aug 4, 5:22 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
522 PM CDT THU AUG 4 2016
LAZ059-061-065>068-042245-
UPPER LAFOURCHE-UPPER JEFFERSON-LOWER JEFFERSON-LOWER LAFOURCHE-UPPER
TERREBONNE-LOWER TERREBONNE-
522 PM CDT THU AUG 4 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LAFOURCHE...
NORTHEASTERN TERREBONNE AND CENTRAL JEFFERSON PARISHES...
AT 521 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF RACELAND TO 9 MILES
NORTHEAST OF CUT OFF. MOVEMENT WAS SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HOUMA...THIBODAUX...GALLIANO...LAROSE...CUT OFF...LOCKPORT...
GOLDEN MEADOW...MONTEGUT...MATHEWS...SCHRIEVER...GRAY...BAYOU CANE...
RACELAND...CHAUVIN...DES ALLEMANDS AND CHACKBAY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2963 9093 2989 9069 2974 9036 2969 9035
2969 9027 2961 9009 2928 9018
TIME...MOT...LOC 2221Z 025DEG 15KT 2980 9065 2959 9020
24/RRSpecial weather statement, Aug 4, 5:34 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
534 PM CDT THU AUG 4 2016
LAZ037-050-071-072-042300-
LIVINGSTON-SOUTHERN TANGIPAHOA-NORTHERN TANGIPAHOA-ST. HELENA-
534 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL TANGIPAHOA...
NORTHERN LIVINGSTON AND SOUTHEASTERN ST. HELENA PARISHES...
AT 534 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
MONTPELIER...OR 14 MILES SOUTHWEST OF AMITE...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AMITE CITY...LIVINGSTON...INDEPENDENCE...ALBANY AND MONTPELIER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3045 9053 3052 9088 3070 9085 3071 9085
3072 9048
TIME...MOT...LOC 2234Z 278DEG 10KT 3062 9071
24/RRSpecial weather statement, Aug 4, 5:48 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 548 PM CDT THU AUG 4 2016 LAZ059-065>067-042315- UPPER LAFOURCHE-LOWER LAFOURCHE-UPPER TERREBONNE-LOWER TERREBONNE- 548 PM CDT THU AUG 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LAFOURCHE AND NORTHEASTERN TERREBONNE PARISHES... AT 548 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MATHEWS...OR 11 MILES NORTHEAST OF HOUMA...MOVING SOUTH AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HOUMA...LAROSE...CUT OFF...LOCKPORT...RACELAND...MATHEWS... BAYOU CANE AND MONTEGUT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2953 9075 2978 9069 2973 9036 2946 9034 TIME...MOT...LOC 2248Z 008DEG 10KT 2969 9057 24/RR
Special weather statement, Aug 4, 6:07 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 607 PM CDT THU AUG 4 2016 LAZ036-037-048-050-042330- LIVINGSTON-EAST FELICIANA-ST. HELENA-EAST BATON ROUGE- 607 PM CDT THU AUG 4 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LIVINGSTON... SOUTHWESTERN ST. HELENA...NORTHEASTERN EAST BATON ROUGE AND SOUTHEASTERN EAST FELICIANA PARISHES... AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PRIDE...OR 7 MILES EAST OF ZACHARY...MOVING EAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ZACHARY...PRIDE...WATSON AND GREENWELL SPRING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3059 9111 3077 9110 3080 9080 3053 9082 TIME...MOT...LOC 2307Z 272DEG 10KT 3068 9102 24/RR
Special weather statement, Aug 4, 6:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
615 PM CDT THU AUG 4 2016
LAZ059-065-066-042345-
UPPER LAFOURCHE-UPPER TERREBONNE-LOWER TERREBONNE-
615 PM CDT THU AUG 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN TERREBONNE
PARISH...
AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HOUMA...MOVING
SOUTH AT 20 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOUMA...CHAUVIN...DULAC AND BAYOU CANE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2936 9091 2965 9073 2959 9054 2956 9055
2955 9057 2954 9057 2953 9056 2926 9063
TIME...MOT...LOC 2315Z 020DEG 19KT 2956 9067
24/RRThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 10:39 AM CDT | Heat Advisory | LIX | Amite, Pearl River, Pike, Walthall, Wilkinson | 8 hr |
| Aug 4, 1:26 PM CDT | Special Weather Statement | LIX | Harrison | 49 min |
| Aug 4, 1:43 PM CDT | Special Weather Statement | LIX | Hancock | 32 min |
| Aug 4, 2:09 PM CDT | Special Weather Statement | LIX | Pearl River | 51 min |
| Aug 4, 2:25 PM CDT | Special Weather Statement | LIX | Harrison | 50 min |
| Aug 4, 2:37 PM CDT | Special Weather Statement | LIX | Pearl River | 38 min |
| Aug 4, 3:01 PM CDT | Areal Flood Advisory | LIX | Pearl River | 89 min |
| Aug 4, 5:13 PM CDT | Special Weather Statement | LIX | Pike | 62 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.